MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL LT SZ 4 CEM; KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL LT SZ 4 CEM; KNEE FEMORAL
Model Number 1504-40-104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Thrombosis (2100); No Code Available (3191)
Date of Event 05/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical product: attune crs femoral lt sz 4 cem ()150440104) (h51957).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for deep venous thrombosis.Event is not serious and is considered moderate.Event is definitely not related to device and there is a remote possibility it is related to procedure.Date of implantation: (b)(6) 2018.Date of event (onset): unknown ((b)(6) 2019) (left knee).Treatment: injected medication and oral medication.

Brand Name
ATTUNE CRS FEMORAL LT SZ 4 CEM
Common Device Name
KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9811478
Report Number1818910-2020-07305
Device Sequence Number610519
Product Code JWH
UDI-Device Identifier10603295042174
UDI-Public10603295042174
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-40-104
Device Catalogue Number150440104
Device Lot NumberH51957
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2020
Initial Report FDA Received Date03/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CEMENTED STEM 14X50MM (151214050) (HC7715); ATTUNE FB TIB BASE SZ 4 CEM (150600004) (8859091); ATTUNE MEDIAL DOME PAT 35MM (151820035) (8827560); ATTUNE PS FB INSRT SZ 4 6MM (151640406) (HX9472); COMPETITOR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight74